Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 40, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 22, 2015, 8:23 PM MDT for Grant County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2015, 8:23 PM MDT (02:23 UTC)
- Expired
- Aug 22, 2015, 11:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 165 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 8:27 PM MDT | HEAVY RAIN 1.01 | 1 Wnw Silver City, NM | OVER 1 INCH OF RAIN IN 25 MIN DURATION WITH SIGNIFICANT LIGHTNING |
| Aug 22, 9:55 PM MDT | HEAVY RAIN 2.96 | Ksvc, NM | APPROX 23/0115Z TO APPROX 23/0335Z |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1718 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
839
WGUS54 KEPZ 230223
FFWEPZ
NMC017-230515-
/O.NEW.KEPZ.FF.W.0040.150823T0223Z-150823T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
823 PM MDT SAT AUG 22 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 1115 PM MDT
* AT 821 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAINFALL OVER SILVER CITY...SOUTHWARD ALONG HIGHWAY
180. THIS WILL RESULT IN FLASH FLOODING ACROSS THE WARNING
AREA. FLOODING IS LIKELY TO ALSO OCCUR IN THE SAN VICENTE
ARROYO SOUTH OF SILVER CITY TO THE LUNA COUNTY LINE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SILVER CITY...
WHITEWATER...
BAYARD...
SANTA CLARA...
HURLEY...
FORT BAYARD...
NORTH HURLEY...
ARENAS VALLEY...
HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3285 10821 3280 10805 3264 10811 3254 10802
3252 10803 3252 10818 3271 10828 3282 10837
$$
HARDIMAN1 follow-up statement
566
WGUS74 KEPZ 230336
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
936 PM MDT SAT AUG 22 2015
NMC017-230515-
/O.CON.KEPZ.FF.W.0040.000000T0000Z-150823T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
936 PM MDT SAT AUG 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
CENTRAL GRANT COUNTY...
AT 928 PM MDT...ALTHOUGH MUCH OF THE HEAVY RAIN HAS ENDED OR MOVED
TO THE WEST GAUGE REPORTS INDICATED THUNDERSTORMS WERE STILL
PRODUCING HEAVY RAIN OVER THE WARNED AREA...AND IT WILL TAKE SEVERAL
HOURS TO THE FLOOD WATERS TO RUN DOWN THE WASHES AND ARROYOS
AND RECEDE.
UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN...AS REPORTED AT THE
GRANT COUNTY REGIONAL AIRPORT. SEVERAL STORM SPOTTERS HAVE REPORTED
OVER 1 TO 2 INCHES OF RAIN ACROSS SILVER CITY AND SURROUNDING AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SILVER CITY...BAYARD...SANTA CLARA...HURLEY...LITTLE WALNUT
VILLAGE...FORT BAYARD...COBRE...NORTH HURLEY...ARENAS VALLEY AND
HANOVER.
FLOOD WATERS ARE MOVING DOWN THE MIMBRES RIVER AND THE SAN VICENTE
ARROYO...AND MANY OTHER SMALLER ARROYOS AND STREAMS FROM SILVER CITY
TO BAYERD TO HURLY...AND SOUTH ALONG HIGHWAY 180 TOWARDS DEMING.
MANY LOW WATER CROSSING IN THIS REGION OF GRANT COUNTY ARE EXPECTED
TO BE FLOODED AND NOT PASSABLE. DO NOT ATTEMPT TO CROSS FLOODED
CROSSINGS...THE ROAD MAY BE WASHED OUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3285 10821 3280 10805 3264 10811 3254 10802
3252 10803 3252 10818 3271 10828 3282 10837
$$
BIRDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:02 PM MDT, 6 hours 21 minutes earlier.
Area forecast discussion, Aug 22, 2:02 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 202 PM MDT SAT AUG 22 2015 .SYNOPSIS... MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON THROUGH SUNDAY WHILE A COLD FRONT ENTERS THE REGION. THIS WEATHER PATTERN WILL GENERATE MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE BORDERLAND WITH ISOLATED STORMS PRODUCING HEAVY RAINFALLS WITH POSSIBLE FLOODING...HAIL AND STRONG POSSIBLY DAMAGING WINDS. HIGH PRESSURE ALOFT WILL PRODUCER SEASONABLY WARM AND DRIER THE REMAINDER OF NEXT WEEK. && .DISCUSSION... MORNING SOUNDINGS AND LATEST MESOANALYSES DATA SHOWING A RATHER MOIST UNSTABLE AIR MASS WITH PRECIPITABLE WATER AROUND 1.2 TO 1.4 INCHES AND MUCAPES FROM 1500 TO 2000 J/KG EARLY THIS AFTERNOON. IN ADDITION DCAPES ARE FROM 1000 TO 1500 J/KG. LITTLE CONVECTIVE INHIBITION IS PRESENT SO WARM TEMPERATURES AND UPSLOPE FLOW WILL BRING INITIAL CONVECTION EARLY THIS AFTERNOON WITH SUBSEQUENT OUTFLOWS CAUSING ACTIVITY TO SPREAD. TONIGHT AND EARLY SUNDAY A COLD FRONT WILL DROP SOUTHWARD INTO THE CWA WITH THE BOUNDARY BECOMING QUASI STATIONARY FROM NEAR THE MEXICO BORDER TO NEAR THE ARIZONA BORDER. EAST TO SOUTHEAST WINDS BEHIND THE FRONT WILL SUSTAIN INFLOW OF MOIST UNSTABLE AIR AND PRECIPITABLE WATER WILL THEREFORE REMAIN HIGH WITH VALUES AROUND 1.2 TO 1.5 INCHES ON SUNDAY WHILE MUCAPES WILL BE AROUND 1000 J/KG. LOW LEVEL MOISTURE CONVERGENCE INDUCED BY FRONT PLUS UPSLOPE FLOW AND OUTFLOW BOUNDARIES WILL ALSO COMBINE SUSTAIN WIDESPREAD CONVECTION TONIGHT THROUGH AND SUNDAY NIGHT. GIVEN THE ABUNDANT MOISTURE PLUS A WIND PROFILE FAVORABLE FOR SLOW STORM MOVEMENT OR BACK BUILDING STORMS THE PRIMARY WEATHER THREAT WILL BE FLASH FLOODING THIS AFTERNOON THROUGH SUNDAY NIGHT WITH OVER 2 INCH RAINFALLS EXPECTED OVER ISOLATED AREAS. IN ADDITION THE DCAPE AND INSTABILITY VALUES SUGGEST THE POSSIBILITY OF DAMAGING DOWNBURSTS AND MARGINALLY SEVERE HAIL OCCURRING WITH SEVERAL STORMS THROUGH SUNDAY NIGHT. VERY STRONG UPPER HIGH EXPANDS ACROSS THE SOUTHERN AND CENTRAL ROCKIES AFTER SUNDAY NIGHT WITH ASSOCIATED SUBSIDENCE AND WARM AIR ALOFT CAUSING AIR MASS TO STABILIZE AND BECOME A LITTLE DRIER. THUS EXPECT DIMINISHING THREAT OF CONVECTION AFTER SUNDAY NIGHT WITH MOST STORMS FORMING OVER HIGHER TERRAIN AREAS LATER PERIODS AND GENERALLY DRY WEATHER ELSEWHERE. && .AVIATION...VALID 23/00Z-24/00Z. MOSTLY VFR CONDITIONS TO EXPECTED AT ALL TAF SITES THRU THE PERIOD WITH THE EXCEPTION OF ISOLATED STORMS THAT MAY POP UP DURING THE AFTERNOON AND EVENING HOURS. FREQUENCY OF STORMS WILL BE HIGHER AND CIGS WILL BE LOWER OVER THE MOUNTAINS. EXPECT SKY CONDITIONS OF P6SM SCT-BKN090-120 SCT-BKN250. ISOLD 1-3SM TSRA BKN050-070 AFT 18Z. SFC WINDS SOUTHWEST 10 TO 15 KTS...BECOMING MORE WEST AFT 18Z AND G 40 PSBL NR STORMS. BACKDOOR FRONT PUSHING IN FROM THE NE ARN 09Z-15Z ENE 10G29 WITH G 25-30 KT WEST SLOPES/PASSES. && .FIRE WEATHER... ISOLATED LOWLAND AND SCATTERED MOUNTAIN THUNDERSTORMS WILL OCCUR ACROSS THE AREA AGAIN THIS AFTERNOON AND TONIGHT. STORMS WILL BE MORE WIDESPREAD ON SUNDAY AS MOISTURE INCREASES AND BECOMES MORE FOCUSED AS A BACKDOOR COLD FRONT MOVES INTO THE AREA. TEMPERATURES WILL REMAIN ABOVE NORMAL SATURDAY AND DROP ABOUT 5 TO 8 DEGREES ON SUNDAY WITH THE COOLING AND INCREASED CLOUD COVER OVER THE AREA. THUNDERSTORM ACTIVITY WILL DECREASE IN COVERAGE AND INTENSITY NEXT WEEK AS HIGH PRESSURE STRENGTHENS OVER THE REGION AND THE SHIFTS THE DEEPER MOISTURE PLUME MORE TO THE WEST. THE DRIER CONDITIONS WILL ALLOW TEMPERATURES TO RISE BACK UP ABOVE NORMAL BY THE MIDDLE OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 91 72 93 / 40 40 40 10 SIERRA BLANCA 69 90 68 91 / 40 40 40 10 LAS CRUCES 69 89 67 89 / 40 40 40 10 ALAMOGORDO 70 91 68 92 / 30 40 40 30 CLOUDCROFT 54 68 53 70 / 50 80 70 60 TRUTH OR CONSEQUENCES 69 88 67 89 / 20 30 40 20 SILVER CITY 63 82 63 83 / 30 50 50 40 DEMING 69 90 68 91 / 30 40 40 20 LORDSBURG 68 90 68 91 / 30 40 40 30 WEST EL PASO METRO 73 92 72 94 / 40 40 40 10 DELL CITY 72 92 70 94 / 40 40 40 10 FORT HANCOCK 70 93 68 94 / 50 40 40 10 LOMA LINDA 69 86 67 89 / 40 40 40 10 FABENS 70 93 68 94 / 40 40 40 10 SANTA TERESA 72 91 70 91 / 40 40 40 10 WHITE SANDS HQ 70 91 68 92 / 40 40 40 20 JORNADA RANGE 68 90 67 91 / 30 40 40 20 HATCH 68 91 67 92 / 30 40 40 20 COLUMBUS 70 91 69 91 / 30 40 40 20 OROGRANDE 71 91 70 92 / 30 40 30 10 MAYHILL 58 74 57 77 / 40 60 60 40 MESCALERO 57 76 56 79 / 40 70 60 60 TIMBERON 61 76 59 78 / 50 60 60 40 WINSTON 60 79 59 81 / 50 50 50 40 HILLSBORO 65 88 63 88 / 30 40 50 40 SPACEPORT 68 89 67 90 / 20 30 30 20 LAKE ROBERTS 57 82 56 82 / 40 60 60 60 HURLEY 64 85 64 85 / 30 40 50 40 CLIFF 63 89 63 88 / 40 50 40 40 MULE CREEK 59 87 59 86 / 40 50 40 40 FAYWOOD 65 86 64 86 / 30 40 50 40 ANIMAS 68 89 68 91 / 30 40 40 30 HACHITA 67 89 67 91 / 30 40 40 20 ANTELOPE WELLS 65 85 65 88 / 30 60 60 30 CLOVERDALE 64 82 64 85 / 40 50 60 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/20 NOVLAN
Hazardous weather outlook, Aug 22, 12:45 PM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1245 PM MDT SAT AUG 22 2015 NMZ401>417-TXZ418>424-232015- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1245 PM MDT SAT AUG 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WITH A FEW STORMS PRODUCING VERY HEAVY RAINFALLS...HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH WHICH MAY CAUSE PROPERTY DAMAGE. OVER 2 INCHES OF RAIN WILL FALL OVER ISOLATED LOCATIONS RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY:SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH A FEW STORMS PRODUCING VERY HEAVY RAINFALLS...HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH WHICH MAY CAUSE PROPERTY DAMAGE. OVER 2 INCHES OF RAIN WILL FALL OVER ISOLATED LOCATIONS RESULTING IN FLASH FLOODING. MONDAY: ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH A FEW STORMS PRODUCING HEAVY RAINFALLS...SMALL HAIL AND WIND GUSTS TO 50 MPH. UP TO AN INCH OF RAIN WILL FALL OVER A FEW LOCATIONS. TUESDAY THROUGH FRIDAY: A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS...OTHERWISE MOSTLY DRY WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER TO OUR OFFICE VIA THE SPOTTER PHONE NUMBER OR VIA TWITTER WITH OUR HANDLE @NWSELPASO ROGASH
In the hours before
Special weather statement, Aug 22, 6:29 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
629 PM MDT SAT AUG 22 2015
NMZ401>403-230115-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
629 PM MDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 715 PM MDT...
AT 627 PM MDT...METEOROLOGISTS WERE TRACKING CLUSTERS OF STRONG
THUNDERSTORMS OVER MUCH OF THE GILA REGION...INCLUDING NEAR GILA HOT
SPRINGS AND THE BLACK RANGE. THESE STORMS WERE GENERALLY MOVING
SOUTH AT 10 MPH...AND WILL LIKELY SPREAD INTO THE SAPILLO CREEK AND
UPPER MIMBRES VALLEYS IN THE NEXT HOUR.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GILA HOT SPRINGS...
SAN LORENZO...
LAKE ROBERTS...
CAMP THUNDERBIRD...
SHERMAN...
EMORY PASS...
HANOVER...
MIMBRES...
KINGSTON...
GILA NATIONAL FOREST CAMPGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3320 10787 3288 10767 3283 10768 3284 10766
3281 10764 3277 10764 3277 10767 3278 10767
3277 10768 3273 10765 3274 10769 3272 10767
3270 10768 3270 10764 3269 10765 3267 10769
3264 10794 3288 10818 3299 10841 3320 10849
TIME...MOT...LOC 0027Z 338DEG 9KT 3317 10826
HARDIMANLocal storm report, Aug 22, 8:03 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
803 PM MDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 1 ENE FORT BAYARD 32.80N 108.13W
08/22/2015 E0.50 INCH GRANT NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1500157
FKLocal storm report, Aug 22, 8:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
806 PM MDT SAT AUG 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST KSVC 32.63N 108.15W
08/22/2015 M61 MPH GRANT NM AWOS
&&
EVENT NUMBER EPZ1500158
FKThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:29 PM MDT | Special Weather Statement | EPZ | Grant | 46 min |
| Aug 22, 6:37 PM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Aug 22, 6:40 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 50 min |
| Aug 22, 6:51 PM MDT | Areal Flood Advisory | EPZ | Luna | 114 min |
| Aug 22, 7:09 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 51 min |
| Aug 22, 7:41 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 2 hr |
| Aug 22, 7:59 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 61 min |
| Aug 23, 1:45 AM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Aug 23, 3:35 PM MDT | Areal Flood Advisory | EPZ | Grant | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.